# SDR VNAA2015121100008

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,981 hours, 29,089 cycles
- Engine: Ge CF343B1
- Engine time: 26,795 hours, 27,146 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 10103146
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED GENERATOR NR 2 FAILED AT 50 KIAS ON TAKEOFF ROLL.  CREW ABORTED TAKEOFF.  GENERATOR NR 2 DEFERRED IAW MEL AND CREW CONTINUED FLIGHT.  MAINTENANCE SUBSEQUENTLY TROUBLESHOT, R & R RT INTEGRATED DRIVE GENERATOR AND PERFORMED CHECKS IAW AMM.  DEFERRAL CLEARED AND ACFT RELEASED FOR SERVICE.
